Accessibility navigation


Minimum stable convergence criteria for stochastic diffusion search

Myatt, D. R., Bishop, J. M. and Nasuto, S. J. (2004) Minimum stable convergence criteria for stochastic diffusion search. Electronics Letters, 40 (2). pp. 112-113. ISSN 0013-5194

Full text not archived in this repository.

To link to this article DOI: 10.1049/el:20040096

Abstract/Summary

An analysis of Stochastic Diffusion Search (SDS), a novel and efficient optimisation and search algorithm, is presented, resulting in a derivation of the minimum acceptable match resulting in a stable convergence within a noisy search space. The applicability of SDS can therefore be assessed for a given problem.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Systems Engineering
ID Code:15344

Centaur Editors: Update this record

Page navigation